# SDR DALA2020051302386

- Difficulty date: May 10, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 31,553 hours, 14,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1169 IS INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
